Lancaster EPrints

Resonant rectification of fluctuations in a Brownian ratchet.

Luchinsky, D. G. and Greenall, M. J. and McClintock, Peter V. E. (2000) Resonant rectification of fluctuations in a Brownian ratchet. Physics Letters A, 273 (5-6). pp. 316-321. ISSN 0375-9601

PDF (resactplaPostPrint) - Submitted Version
Download (121Kb) | Preview


    Resonant activation, rectification of fluctuations, and current reversal, are investigated numerically in an asymmetric periodic potential. The results are compared to recent predictions based on the theory of the logarithmic susceptibility. Possible applications are discussed.

    Item Type: Journal Article
    Journal or Publication Title: Physics Letters A
    Additional Information: This is the author’s version of a work that was accepted for publication in Physics Letters A. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Physics Letters A, VOL. 273, ISSUE 5-6, (2000) DOI: 10.1016/S0375-9601(00)00517-X
    Subjects: ?? qc ??
    Departments: Faculty of Science and Technology > Physics
    ID Code: 31901
    Deposited By: Professor P. V. E. McClintock
    Deposited On: 08 Mar 2010 10:27
    Refereed?: Yes
    Published?: Published
    Last Modified: 28 May 2018 00:08
    Identification Number:

    Actions (login required)

    View Item